Loading... Please wait...
  • CALL US ON
  • My Account

  • Image 1

CITRAMON P®, (aka Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20pills/pack

USD2
Quantity:
Minimum Purchase:
2 unit(s)

Product Description

Availability: In Stock

Packaging and manufacturer may vary

CITRAMON P (aka Chephapyrin, Dolopyrin, Melabon, Neuralgin) - is a combined drug that consists of acetylsalicylic acid, paracetamol and caffeine. It has analgesic, antipyretic and anti-inflammatory effects determined by included components. Acetylsalicylic acid is used to relieve pain, fever, and inflammation of various origins. Paracetamol provides analgesic and antipyretic effect, but it lacks anti-inflammatory, antiplatelet, and gastric ulcerative effects. Caffeine is a central nervous system and metabolic stimulant that increase alertness and produce agitation. It also relaxes smooth muscle, stimulates cardiac muscle, stimulates diuresis. Citramon P is used to relieve pain and fever, to treat the flu, cold, menstrual pain, headaches, migraines, toothache.

USES
Relieve Headache, Migraine, Toothache, Nerve Pain and Muscle Pain
Treat Neuralgia, Myalgia and Arthralgia
Reduce Algomenorrhea


GUARANTEE & EXPIRY DATE
100% Original pharmacy product from Russian JSC Medisorb http://www.medisorb.ru/eng/about-the-company/. This is not a cheap chinese generic replica in a plastic bag or foil pouch with unknown ingredients.
All packs are air tight sealed and expire up to 07.2021.

DESCRIPTION
Citramon P is non-hormonal combined drug that has anti-inflammatory, analgesic and antipyretic action. It consists of acetylsalicylic acid, paracetamol and caffeine. Acetylsalicylic acid is non-steroid anti-inflammatory medicine. It reduces the processes in the site of inflammation, decreases the permeability of the capillaries, blocks energy consumption by inflammated tissues, influences on the thermoregulatory centers and pain sensory receptors, thins the blood. Caffeine is a purine alkaloid which moderately stimulates central nervous system, dilates blood vessels, increases mental and physical activity. Paracetamol influences CNS, thermoregulatory centers and pain receptors. Caffeine increases the therapeutic effect of acetylsalicylic acid and paracetamol in this combination of drugs.Further read: https://en.wikipedia.org/wiki/Aspirin/paracetamol/caffeine.

INSTRUCTIONS & DOSAGE
Active substance: acetylsalicylic acid 240mg, paracetamol 180mg, caffeine 30mg

Citramon P is orally administrated for adults and children over 14yo.
Usual daily dose is 1-3 tablets 2-3 times/day. Maximum daily dose for adults is 6 tablets.

STORAGE
Store in dry place at room temperature. Do not exceed storage temperature higher than 25 degrees Celcius. Keep away from direct sunlight. Keep locked and away from children.

RETURNS
Please note that you are responsible for your country's customs clearance, taxes and duties in your country. Any packages returned back to us by the customs will be eligeble for a refund minus the P&P costs. Due to the nature of the product we cannot accept returns. Your statutory rights are not affected.

QUESTIONS?
Ask us any questions about Citramon P. We speak English and Russian.

Product Reviews

Write Review

This product hasn't received any reviews yet. Be the first to review this product!



 

All prices are in USD. © 2017 RUPharma.com.